Thunderstorm Wind, James City
- When
- July 11, 5:45 PM EST
- Where
- James City County, Toano
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 37.380, -76.820
Trees were downed at 9193 Burhamsville Road.
Scattered severe thunderstorms produced wind damage and large hail across portions of southeast Virginia.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AKQ wrote it up.
Scattered severe thunderstorms produced wind damage and large hail across portions of southeast Virginia.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 11, 2:20 PM EST, 3 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
320 PM EDT WED JUL 11 2007
.SYNOPSIS...
A COLD FRONT WILL PUSH ACROSS THE AREA TONIGHT AND BE OFFSHORE ON
THURSDAY MOTNING. A SECOND COLD FRONT WILL MOVE INTO THE AREA ON
FRIDAY AND WEAKEN. HIGH PRESSURE OFF THE ATLANTIC COAST WILL BUILD
WEST OVER THE AREA SATURDAY THROUGH THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF A COLD FRONT THIS
AFTERNOON. THE DEWPOINTS HAVE DIPPED INTO THE 60S THIS AFTERNOON
WHICH GIVES SURFACE BASED CAPES 1000 TO 1400 THIS AFTERNOON.
HOWEVER DECENT DYNAMICS COMING IN WITH A JET MOVING ACROSS TO THE
NORTH THIS EVENING WILL CONTINUE THE THUNDERSTORM DEVELOPMENT.
ALSO INCREASED WIND FLOW HAS HELPED THE POTENTIAL FOR STRONGER
STORMS WITH SOME WINDS TO DEVELOP AS WELL. ALL STORMS WILL WEAKEN
BY MIDNIGHT AND MOVE E AHEAD OF THE FRONT AND OFF THE COAST BY
MORNING. SKIES WILL CLEAR SOME BEHIND THE FRONT TONIGHT. WITH
DEWPOINTS FALLING INTO THE 50S IN THE W BY MORNING. TEMPERATURES
DROP INTO THE 60S BEHIND THE FRONT SIMILAR TO MAV GUIDANCE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
BOTH GFS AND NAM SHOW THE FRONT S OF THE AREA ON THURSDAY WITH
JUST A SLIGHT CHANCE OF AFTERNOON CONVECTION OVER NE NORTH
CAROLINA. THE SREF ONLY HAS LESS THAN 20 PERCENT CHANCE OF ANY
CONVECTION OVER SE. WILL LEAVE JUST A SLIGHT CHC IN THE AFTERNOON.
WILL DROP POPS ON THURSDAY NIGHT WITH NO LIFTING MECHANISM AND
BECOMING MORE STABLE.
MODELS NOW ARE CONVERGING WITH NEXT FRONT MOVING INTO THE AREA ON
FRIDAY WITH DECENT DYNAMICS. HOWEVER NAM CONTINUES TO TRY TO PUSH
THE FRONT S OF THE AREA BUT GFS AND SREF SHOW IT STALLING FARTHER
N. WILL LEAN TOWARD FRONT NOT ENTIRELY THROUGH THE AREA ON FRIDAY.
AIR MASS JUST SLIGHTLY COOLER ON THURSDAY BUT STILL HIGHS AROUND
90. A LITTLE WARMER ON FRIDAY EVEN THOUGH WILL HAVE MORE CLOUDS.
WENT CLOSE TO MAV GUIDANCE FRO TEMPERATURES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
WENT CLOSE TO HPC GUIDANCE THROUGH THE EXTENDED PERIOD. WILL
MAINLY BE UNDER THE INFLUENCE OF THE BERMUDA HIGH. THIS WILL LEAD
TO DIURNAL CONVECTION EACH DAY. TO UNCERTAIN TO SAY WHICH DAYS
WILL HAVE MORE OR LESS CONVECTION. TEMPERATURES CLOSE TO MEX
GUIDANCE WITH HIGHS NEAR 90 AND LOWS AROUND 70.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
MORE TSTMS EXPECTED ACROSS THE REGION THIS AFTERNOON AND
EVENING. SCATTERED ACTIVITY ALREADY FORMING BUT INTENSITY SEEMS LESS
THAN YESTERDAYS AT THIS POINT. TAF SITES ARE VFR...BUT EXPECT TEMPO
MVFR/IFR CONDS WITH ANY TSTMS. WINDS MOSTLY SW-W 10-15 KTS WITH SOME
GUSTS OVER 20 KT. COLD FRONT MOVG THRU THE OHIO AND TN VALLEYS WILL
PUSH THRU THE MID ATLANTIC REGION OVERNIGHT. SHOWER/TSTM ACTIVITY
PSBL THRU MIDNIGHT. FRONT WILL PUSH OFF THE COAST THU MORNING.
EXPECT CLOUDS TO CLEAR SLOWLY DURING AM PERIOD...BUT VFR CONDS
EXPECTED. FRONT WILL STALL OVER CAROLINAS WITH WEAK HIGH PRES BEHIND
IT. CHC OF SHOWERS THRU WEEKEND AS WEAK DISTURBANCES MOVE THRU
REGION.
&&
.MARINE...
SW FLOW PREVAILING ACROSS THE RGN THIS AFTN...WIND SPEEDS AROUND 15
KTS FOR THE MOST PART...GUSTY AT LAND SITES...A LITTLE LOWER OUT IN
THE MIDDLE OF THE BAY WITH WEAKER MIXING. TIMING OF THE COLD FRONT
LOOKS TO BE AROUND MIDNIGHT OVER NRN BAY ZONES...4 AM OR SO
SOUTH...WITH A LAG OF A FEW HRS FOR STRONGER WINDS/NLY SURGE. WILL
CARRY SMALL CRAFTS ACRS NRN BAY BEGNG AT 06Z...AND WILL HOLD OFF A
FEW HRS LATER FOR SRN BAY AND CURRITUCK SND. SEAS NOT EXPECTED TO
REACH SCA HGTS ON CSTL WTRS DUE TO OFFSHORE SW FLOW...THEN NNW.
FRONT WASHES OUT THU AFTN...ALLOWING A RETURN TO E/SE FLOW THU NIGHT
AND SLY ON FRI. ANOTHER FRONT AFFECTS THE REGION LATE FRI NGT/SAT
MRNG...BUT WINDS APPEAR MARGINAL WITH THIS ONE...AND THINK FRONT
WILL WASH OUT FARTHER NORTH SO THAT WIND SPEEDS WILL WEAKEN. SLY
FLOW AGAIN RETURNS LATER SAT AFTN THROUGH ERLY NEXT WEEK.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 12 PM EDT THURSDAY FOR
ANZ630>632.
&&
SYNOPSIS...JB
NEAR TERM...JB
SHORT TERM...JB
LONG TERM...JB
AVIATION...JEF
MARINE...LBHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 510 AM EDT WED JUL 11 2007 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-120900- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 510 AM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HOT AND HUMID CONDITIONS WILL ONCE AGAIN PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES THIS AFTERNOON. ALSO...A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST LATE TODAY INTO EARLY THURSDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN HALF OF THE AREA BY LATE THIS AFTERNOON...AND TRACK INTO THE REMAINDER OF THE AREA THIS EVENING. A FEW OF THE STORMS THAT DEVELOP THIS EVENING COULD BECOME STRONG TO SEVERE...WITH STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL AS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. ANZ630>633-650-652-654-656-658-670-120900- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM 20 TO 40 NM- 510 AM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ...THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL APPROACH THE WATERS FROM THE NORTHWEST TONIGHT INTO EARLY THURSDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN HALF OF THE AREA BY LATE THIS AFTERNOON...AND TRACK OVER THE CHESAPEAKE BAY AND COASTAL WATERS THIS EVENING. A FEW OF THE STORMS THAT DEVELOP THIS EVENING COULD BECOME STRONG TO SEVERE...WITH STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL AS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MONTEFUSCO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 339 PM EDT WED JUL 11 2007 NCZ013>017-031-032-VAZ096-097-112045- CAMDEN NC-CHESAPEAKE VA-CHOWAN NC-GATES NC-HERTFORD NC-PASQUOTANK NC-PERQUIMANS NC-SUFFOLK VA-WESTERN CURRITUCK NC- 339 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORM MOVING OVER NORTHEAST NORTH CAROLINA... AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GATESVILLE...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR TROTVILLE AT 345 PM EDT...SUNBURY AT 350 PM EDT...ACORN HILL AT 355 PM EDT...LYNCHS CORNER AT 405 PM EDT...HORSESHOE AT 410 PM EDT...SHARON AT 415 PM EDT. WIND GUSTS TO 40 MPH...SMALL HAIL...BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. SMF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 419 PM EDT WED JUL 11 2007 VAZ072>074-076-112115- ESSEX VA-KING AND QUEEN VA-KING WILLIAM VA-RICHMOND VA- 419 PM EDT WED JUL 11 2007 ...INTENSIFYING THUNDERSTORM NORTHEAST OF METRO RICHMOND MOVING NORTHEAST... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SAINT STEPHENS CHURCH. MOVEMENT WAS TO THE EAST NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BRUINGTON AT 425 PM EDT...CROUCH AT 430 PM EDT...UPRIGHT AT 435 PM EDT...CENTER CROSS AT 440 PM EDT...LANEVIEW AT 445 PM EDT...SHARPS AT 450 PM EDT. WIND GUSTS TO 40 MPH...SMALL HAIL...BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. HURLEY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 432 PM EDT WED JUL 11 2007 NCZ012-VAZ063-065>072-079>083-087-088-112130- AMELIA VA-BRUNSWICK VA-CHARLES CITY VA-CHESTERFIELD VA-DINWIDDIE VA-GREENSVILLE VA-HANOVER VA-HENRICO VA-KING WILLIAM VA-LUNENBURG VA-MECKLENBURG VA-NEW KENT VA-NORTHAMPTON NC-NOTTOWAY VA-POWHATAN VA-PRINCE GEORGE VA-SUSSEX VA- 432 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL VIRGINIA... AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES NORTH OF MOSELEY TO 29 MILES SOUTHWEST OF SOUTH HILL...OR FROM 7 MILES NORTH OF MOSELEY TO 12 MILES EAST OF VIRGILINA...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... TUCKAHOE AROUND 440 PM EDT... BON AIR AROUND 445 PM EDT... KEATS AROUND 450 PM EDT... DOWNTOWN RICHMOND AROUND 455 PM EDT... WALKERS AROUND 500 PM EDT... MONTROSE AROUND 505 PM EDT... WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. GINGRICH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 442 PM EDT WED JUL 11 2007 NCZ017-102-VAZ098-112145- EASTERN CURRITUCK NC-VIRGINIA BEACH VA-WESTERN CURRITUCK NC- 442 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS MOVING THROUGH COASTAL SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES SOUTH OF VIRGINIA BEACH OCEANFRONT TO CURRITUCK...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... KNOTTS ISLAND AROUND 450 PM EDT... WIND GUSTS TO 40 MPH...BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. SMF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 532 PM EDT WED JUL 11 2007 NCZ012-VAZ065-079>082-084-086>094-112245- BRUNSWICK VA-CHARLES CITY VA-DINWIDDIE VA-GLOUCESTER VA-GREENSVILLE VA-ISLE OF WIGHT VA-JAMES CITY VA-MATHEWS VA-MECKLENBURG VA-NEWPORT NEWS/HAMPTON VA-NORTHAMPTON NC-PRINCE GEORGE VA-SOUTHAMPTON VA-SURRY VA-SUSSEX VA-YORK VA- 532 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL AND SOUTH CENTRAL VIRGINIA... AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM HOPEWELL TO 22 MILES SOUTHWEST OF BRODNAX...OR FROM HOPEWELL TO 9 MILES NORTHWEST OF WARRENTON...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... GARYSVILLE AROUND 540 PM EDT... NEW HOPE AROUND 545 PM EDT... WHITE PLAINS AROUND 550 PM EDT... TAYLORS CORNER AROUND 555 PM EDT... RUSTIC AROUND 600 PM EDT... TRIPLET AROUND 605 PM EDT... WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. GINGRICH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 637 PM EDT WED JUL 11 2007 NCZ012>014-016-030-VAZ087-092-093-096-097-112345- BERTIE NC-CAMDEN NC-CHESAPEAKE VA-GATES NC-GREENSVILLE VA-HERTFORD NC-ISLE OF WIGHT VA-NORTHAMPTON NC-SOUTHAMPTON VA-SUFFOLK VA- 637 PM EDT WED JUL 11 2007 ...STRONG THUNDERSTORMS MOVING INTO **LOCATION**... AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 8 MILES NORTH OF BOYKINS TO 50 MILES SOUTHWEST OF GARYSBURG...OR FROM 8 MILES NORTH OF BOYKINS TO 12 MILES WEST OF NASHVILLE...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... COURTLAND AROUND 645 PM EDT... BOYKINS AROUND 650 PM EDT... FRANKLIN AROUND 700 PM EDT... RICH SQUARE AROUND 715 PM EDT... DOWNTOWN SUFFOLK AROUND 735 PM EDT... AULANDER AROUND 740 PM EDT... WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. GINGRICH
The Norfolk radar (KAKQ), 47 km away, was scanning. The volume nearest the first event began at 22:46 UTC.
3 thunderstorm wind, 1 hail. Local standard time, as filed.
Trees were downed at 9193 Burhamsville Road.
Trees were downed on White Marsh Road.
Several large trees were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2007Every state in 2007This day in weather historyWarnings in Virginia, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 47217, 47221, 47222, 47223.